# SDR REXA01014

- Difficulty date: August 29, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 12501511
- Condition: Overheated
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  REMOVED AND REPLACED AFT FREON COMPRESSOR MOTOR.  (M)
